Louis Esperet

Contact #

Louis Esperet
Laboratoire G-SCOP, bureau H318
46, avenue Félix Viallet
38000 Grenoble

Phone : +33 (0) 4 76 57 45 79
Email : louis.esperet@grenoble-inp.fr

About me #

I am a Senior CNRS Researcher (Directeur de Recherche CNRS), working in the Combinatorial Optimization group of the G-SCOP Laboratory in Grenoble, France.

I am interested in all aspects of graph theory and its connections with various fields (mostly in mathematics and computer science). A non-exhaustive list of interests include combinatorial optimization, probability theory, extremal combinatorics, discrete geometry, topology, and (distributed) algorithms.

Selected publications #

  • M. Bonamy, N. Bousquet, L. Esperet, C. Groenland, C.-H. Liu, F. Pirot, and A. Scott, Asymptotic dimension of minor-closed families and Assouad-Nagata dimension of surfaces, Journal of the European Mathematical Society (2021), arXiv
  • M. Bonamy, L. Esperet, C. Groenland, and A. Scott, Optimal labelling schemes for adjacency, comparability and reachability, 53rd Annual ACM Symposium on Theory of Computing (STOC 2021), arXiv
  • V. Dujmović, L. Esperet, C. Gavoille, G. Joret, P. Micek, and P. Morin, Adjacency Labelling for Planar Graphs (and Beyond), Journal of the ACM 68(6) (2021), Article 42, 1-33, arXiv
  • O. Amini, L. Esperet, and J. van den Heuvel, A unified approach to distance-two colouring of graphs on surfaces, Combinatorica 33(3) (2013), 253-296, arXiv
  • L. Esperet, F. Kardos, A. King, D. Král', and S. Norine, Exponentially many perfect matchings in cubic graphs, Advances in Mathematics 227 (2011), 1646-1664, arXiv

Recent or upcoming talks #

  • Barbados Graph Theory Workshop (Bellairs Research Center, Barbados), March 8, 2022, Packing and covering balls in planar graphs
  • Graphs and Matroids seminar (Waterloo, Canada/online), March 1, 2022, Packing and covering balls in planar graphs, video
  • Oberwolfach Graph Theory workshop (Oberwolfach, Germany) January 4, 2022, Sketches for distances in graphs
  • Metric Graph Theory and related topics (Marseille, France/online) December 10, 2021, Isometric universal graphs
  • Graph Product Structure Theory (Banff, Canada/online) November 22, 2021, Nonrepetitive coloring of planar graphs, video
  • New perspectives on Colouring and Structure (Okanagan, Canada/online) October 21, 2021, Local certification of graphs
  • 42e Journées Franciliennes de Recherche Opérationnelle (Paris/online) September 13, 2021, Flots non nuls et couplages parfaits
  • ALGOSENSORS 2021 (Lisbon, Portugal/online) September 9-10, 2021, Distributed coloring and the local structure of unit-disk graphs
  • EuroComb 2021 (Barcelona, Spain/online) September 10, 2021, Universal graphs and applications
  • BCC 2021 (Durham, UK/online) July 7, 2021, Clustered colouring of planar graphs
  • SIROCCO 2021 (Wroclaw, Poland/online) June 29, 2021, Distributed algorithms for fractional coloring, video
  • CanaDAM 2021 (Canada/online) May 25, 2021, Non-repetitive coloring, video
  • Computer Science Seminar (Krakow, Poland/online) May 5, 2021, Universal graphs and labelling schemes